Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Just wondering

Reply
- Wed, 29 Jul 2020 02:01:59 EST /NPFn8OI No.904326
File: 1596002519904.png -(332382B / 324.59KB, 613x384) Thumbnail displayed, click image for full size. Just wondering
Has anyone ever rendered themselves brain dead by ingesting a massive amount of mushrooms?

What do you think the practical "point of no return" dose would be? I know that the LD50 is a ridiculous amount, but there must be some number that won't technically kill you, but will break your mind to the point where you might as well have died.

What think?
>>
Reuben Bezzlestone - Wed, 29 Jul 2020 02:14:47 EST mbizeClV No.904327 Reply
>>904326

Depends on the mind. You can't physically ingest the amount required for psilocybin toxicity.

Psychologically you're better off looking into people that have taken too much LSD

Anyone having permanent issues after taking psilocybin is bound to have preexisting mental issues or an extremely weak grasp on reality.
>>
Lillian Perringmodge - Wed, 29 Jul 2020 08:51:02 EST 9JchIYMz No.904330 Reply
>>904326
If you eat too much you'll just pass out and by the time you come to your liver and gut will have metabolized the psilocin away. There are no recorded cases of someone having an "irreversible trip". There are a few recorded cases of someone eating mushrooms then having a psychotic episode and killing either themselves or other people.
>>
Hamilton Songerfere - Wed, 29 Jul 2020 17:13:54 EST 0gO8aAgT No.904348 Reply
>>904326
I don't think I can translate the doses of the myriad drugs I took for a particular experience to a shroom dose that's going to be anywhere near accurate, but once back when I was on the RC scene I had ordered a bunch of DPT, 4-MeO-PCP, 4-FA, and 5-APB.

I wound up megadosing the DPT and 4-MeO-PCP, and the 4-FA dose was moderate, and so was the 5-APB dose. I redosed the DPT and 4-MeO-PCP several times over the course of about 6 hours, so keep in mind that the approximate doses of everything I'm listing as far as DPT and 4-MeO goes weren't doses that I took all at once in when I initially took everything. I'd say I took roughly ~450mg 4-MeO-PCP, ~500mg DPT, 90mg 4-FA, and 60mg 5-APB.

The trip was definitely one of the coolest in terms of hallucinations, but but when I took the last doses, after they kicked in my mind straight up began losing the its ability to process perceptual and sensory information, and so my ability to comprehend reality at a fundamental level was no longer functioning. I didn't experience ego death per se so much as ego loss where what I was aware of and self-conscious of was contantly flowing between various states of minor awareness and toal loss of awareness and comprehension, but essentially always at least one aspect of my reality was at least smei-functioning and I Was semi-aware of it. I lost all ability to comprehend time, and I'm pretty fuckin sure I even experienced about a 5 second segment of time flow in reverse. Then my vision turned into constantly sporadically wriggling lines falling into a spiral in the middle, turned black, and then my vision would pop in one "pixel" height at a time, starting from the topp going down, and moving from left to right. It would appear like the individual parts of the image correpsonding to their particular place on that planar topological mapping would start as a single pixel on all the way to the left, but then shoot the rest of the pixels going as far as possible right instanteously afterward, but only one "pixel" height at a time... so it was like my vision was shooting in like an infinitely fast string of image sections. But, since it would shoot all the way to the right instanteously after the point it showed up on the left (well, not instanteously so much as so quickly that there was no comprehension or perception of there being an inbetween state, the fact it would go from left and then suddlenly the whole line would be filled is what it made it seem like it was "shooting" across but honestly words will just never be capable of communicating what i was experiencing), each succesively lower line tgoing from the top to the bottom of my image would also nearly shoot across near instanteously, but in comparisonto the speed going from left to right, it was much more like there was a delay between each line, so I was only ever getting maybe 2-3 pixel heights worth of a visual image at any given time.

I don't think I took enough to essentially go completely brain dead, but that's really the only time I've ever experienced anything like that with my vision, or especially with experiencing time go backwards for a few seconds.
>>
Sophie Semblesit - Fri, 31 Jul 2020 05:59:47 EST uMpq/Z8i No.904395 Reply
At worst you will become depersonalized for a little while
>>
Clara Guttinghall - Fri, 31 Jul 2020 11:23:34 EST WgY/e737 No.904398 Reply
>>904348
I appreciated reading that, but to be frank those hallucinations don't seem analogous to psiloycbin or any psychedelic
>>
Nigel Blatherham - Sat, 01 Aug 2020 19:40:24 EST 0gO8aAgT No.904410 Reply
>>904398
Those were only the hallucinations I took as a manifestation as my mind's increasing inability to function properly, as it relates specifically to constructing a coherent model of reality. I had plenty of other hallucinations that, despite being influenced somewhat by dissociatives, were still quite predominantly psychedelic in nature. The 4-MeO-PCP seemed to contribute most to the headspace and feeling of the trip more so than it did the hallucinations.

Given DPT is dipropyltryptamine (closely structurally related to n,n-dimethyltryptamine), and psilocybin is a prodrug for psilocin which is 4-hydroxy-dimethyltryptamine, they're closely related to one another. 4-FA doesn't appear to really cause any form of hallucinations IME, but 5-APB most assuredly does (especially in the 80-120mg range), so to what degree it contributed to what I experienced is hard to say, but given the question the OP asked was about whether anyone has rendered themselves essentially brain dead by ingesting a massive amount of shrooms, I figured my experience wherein I lose my ability to construct a coherent visual image of what I'm seeing as well as perceive the passage of time linearly (at least going forward from present to future and not future to present) on a massive amount of DPT (as well as 3 other drugs) was at least relevant enough to share.

I mean, I don't really disagree with you per se, but I think most well-know hallucinations experienced by psychedelics aren't experienced on doses that impair the brain's core functionality to such a high degree... or at least become overshadowed by others. I mean, I've never experienced anything like what happened to my vision for that short period of time before on any drug, although I guess I'd say it's probably closest to having dissociative influences, but the impaired perception of the passage of time sounds like plenty of other experiences I've read that others have had on psychedelics, and mirrors plenty I've had while on other psychedelic trips, just not to the extreme extent I experienced here (as well as not ever having experienced time go in reverse before).

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.